# SDR RAIA00607003

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 19,174 hours, 17,044 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT 5574 - STL - EMERGENCY LIGHT AT LEFT SIDE OVERWING EXIT OUT.  MAINTENANCE REPAIRED THE CONNECTION TO THE LIGHT ASSEMBLY.
